# SDR QXEA2017011600015

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 23,481 hours, 25,062 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB FUEL SHOWED IMBALANCE MESSAGE LEFT TANK SHOWED FUEL DECREASING, CHECKED FUEL PAGE AND NO VALVES OR FUEL SHOWED BEING TRANSFERRED, DIVERTED. LANDING UNEVENTFUL. FERRIED FOR REPAIRS. C/W OPERATIONAL CHECK OF THE FUEL TRANSFER SYSTEM IAW AMM TASK 28-23-00-710-801 OPS CHECKED GOOD. COULD NOT DUPLICATE.
